CureZone   Log On   Join
Took ivermectin - what is stinging me???
 
willowwhite Views: 1,107
Published: 4 years ago
 

Took ivermectin - what is stinging me???


My doctor has given me some ivermectin. I have some larva migrans and he thought ivermectin would kill everything. Several hours after I took it, I got a lot of stinging or biting sensations, especially on the lower extremities and on feet. I took that dose 3 days ago, and the stinging has not let up. Why am I getting so much stinging after taking the ivermectin?? Someone, please help!

I don't have a diagnosis yet, although I did have a case of hook-worms 4 months ago, with intestinal worms and nasal worms, also worms borrowing in feet, and the larva migrans and currens. I am hoping someone here can help me sort thru what my dx might be, so I can get myself on a better course of medication. I also had some demodex over the last few months, but most of the crawling sensations have passed, and now it is mostly the stinging.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.485 sec, (1)